MAUDE Adverse Event Report: LIVANOVA DEUTSCHLAND S5 ERC TUBING CLAMP; CONSOLE, HEART-LUNG MACHINE, CARDIOPULMONARY BYPASS

LIVANOVA DEUTSCHLAND S5 ERC TUBING CLAMP; CONSOLE, HEART-LUNG MACHINE, CARDIOPULMONARY BYPASS
Model Number 60-05-60
Medical Device Problem Code Difficult to Open or Close (2921)
Health Effect - Clinical Code No Clinical Signs, Symptoms or Conditions (4582)
Date of Event 07/20/2022
Type of Reportable Event Malfunction
Event or Problem Description
Livanova received report of a malfunctioning erc clamp triggering an error message on the s5 system panel.Reportedly, the erc will not open or close.Customer confirmed the erc clamp is plugged into an appropriate outlet on the side of the s5 base.Reportedly, there was no patient injury.
 
Additional Manufacturer Narrative
There was no patient involvement.Livanova deutschland manufactures the s5 erc tubing clamp.The incident occurred in eau claire, winsconsin.If any additional information pertinent to the reported event is received, it will be provided in a supplemental report.
 
Additional Manufacturer Narrative
H.10: through follow-up communication livanova learned that the clamp is in use at the customer site and it is functional.It was communicated that the reported issue was due to a user error (a new user who did not place tubing in the clamp prior to initialization).Reportability decision changes to not reportable event based on the fact that the clamp did not malfunction and that the reported message was solely due to user error.
 
Event or Problem Description
See initial report.

Brand Name
S5 ERC TUBING CLAMP
Common Device Name
CONSOLE, HEART-LUNG MACHINE, CARDIOPULMONARY BYPASS
Manufacturer (Section D)
LIVANOVA DEUTSCHLAND
lindberghstrasse 25
munich
Manufacturer (Section G)
LIVANOVA DEUTSCHLAND
lindberghstrasse 25
munich 80309
GM   80309
Manufacturer Contact
enrico greco
14401 w. 65th way
arvada, CO 80004
MDR Report Key15208172
Report Number9611109-2022-00416
Device Sequence Number4717474
Product Code DTQ
UDI-Device Identifier04033817901051
UDI-Public(01)04033817901051(11)200701
Combination Product (Y/N)N
Initial Reporter StateWI
Initial Reporter CountryUS
PMA/510(K) Number
K071318
Number of Events Summarized1
Summary Report (Y/N)N
Serviced by Third Party (Y/N)Unknown
Reporter Type Manufacturer
Report Source Health Professional
Initial Reporter Occupation Other Health Care Professional
Remedial Action Other
Type of Report Initial,Followup
Report Date (Section B) 08/11/2022
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? No
Is this a Product Problem Report? Yes
Operator of Device Health Professional
Device Model Number60-05-60
Is the Reporter a Health Professional? Yes
Was the Report Sent to FDA? No
Type of Report(Section G)Thirty-Day
Initial Date Received by Manufacturer 07/20/2022
Supplement Date Received by Manufacturer09/30/2022
Initial Report FDA Received Date08/11/2022
Supplement Report FDA Received Date10/26/2022
Was Device Evaluated by Manufacturer? (Y/N) No
Date Device Manufactured07/01/2020
Is the Device Labeled for Single Use? (Y/N) No
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Usage of Device Reuse
Patient Sequence Number1
Patient SexUnknown